iCliniq logo

Ask a Doctor Online Now

HomeAnswersInternal MedicineanxietyWhy do I have a strange feeling in my head after taking the Spamilan tablet for epilepsy?

When can an epileptic patient taking the tablet Spamilan expect improvements in his symptoms?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At November 7, 2022
Reviewed AtJanuary 12, 2024

Patient's Query

Hello doctor,

I am a 26-year-old male. Yesterday I started to take the Spamilan tablet as the doctor is considering some kind of epilepsy. After taking medicines, I have a strange feeling inside my head which I experienced before starting this treatment. It is some kind of sting that I mainly feel on my right cerebral hemisphere. I do not know if it matters, but this is what I feel. Is it normal to experience such symptoms after taking such drugs? If so, when can I expect the improvement?

Hello,

Welcome to icliniq.com.

Some types of headaches manifest without convulsions, but there must be changes in the EEG (electroencephalogram). Have you performed an EEG test? If yes, please send me the report. Convulex (Valproic Acid) is a broad-spectrum medication used for epilepsy. Effects occur within a few hours. Buspirone is used for anxiety with good results, but the effects take a few weeks to appear. Buspirone could cause dizziness and headache.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Mahmoud Ahmed Abdelrahman Abouibrahim
Dr. Mahmoud Ahmed Abdelrahman Abouibrahim

Internal Medicine

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

headacheanxietyepilepsy

Ask your health query to a doctor online

Internal Medicine

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy